# SDR SIMA20170905002

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 17,596 hours, 12,450 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH, DESCENDING FROM 6,000 FEET AND FLIGHT SPOILERS EXTENDED, OTBD SPOILERONS AND OTBD FLT SPOILER CAUTION MESSAGE POSTED ON ED1.  INTERROGATED MDC FOUND LT OTBD MFS PCU JAM MDC MESSAGE. PERFORMED SPOST 1 RESET.  PERFORMED OPS CHECK IAW ETN-CR-27-083. OPS CHECKED GOOD.
